# SDR P5CA9800852

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Condition: Rusty
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION NOSE LANDING GEAR STEERING LINK ARM.  TREATED PER BOEING OH MANUAL 20-10-01, 20-10-02.
